| Model Number |
TFNT40 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Codes |
Corneal Edema (1791); Visual Impairment (2138)
| Date of Event |
09/22/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced poor ucva, bcva despite low refractive error.The iol was exchanged in a secondary procedure.Additional information has been requested and received stated that patient had temporal corneal edema after explantation.The patient issue had been resolved and the surgeon prognosis was good.The patient was not hospitalized.Patient underwent rotation of the toric lens on (b)(6) 2021, implant was rotated approximately 15 degrees to reduce 1.00 d astigmatism.Additional information received stated that rotation of the lens took place prior to the decision to explant.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is:(b)(4).